advertisement
Question
Posted by: Loyiso | 2012-08-07

Uncontrollabe High BP

Since last week wednesday i have noticed my BP has gone very high. The systolic has been between 140 and 164. The diastolic has been between 90 and 105. The reason for this - i don''t know. Before wednesday last week my BP was controllable. I go to the gym regularly and take 4mg prexum and 25mg atenolol. It is puzzling me what has changed it to go high. It normally responds by going down after a workout in the gym, but i have noticed now my measurements are good only after gym and go up again. I now check it in the morning and evening. Last week tuesday i had an appointment with the Rheumatologist. I have a problem with the persistent pain on my shoulders. He prescribed this medication: colchicine 1 tablet twice a day, puricoss 3.5mg once a day and arcoxia 90mg one tablet a day. I have noticed that eversince i started taking these medications my BP started to go high. Could this the reason? I went back to the specialist yesterday to inform him about my uncontrollable BP since i started the tablets he prescribed. He then asked me to stop arcoxia and replaced it with cerebrex. he then asked me to come back again tomorrow and if it is still high, he will increase the dosage of my BP tablets. I am not in favour of taking high dosages of BP tablets as i believe the gym substitute that. i should also mention that i have been under a lot of stress for some time. What could be the problem with my BP? What is your advice? i am scared of the damaged it might be causing in my organs if it remains high. It''s been a whole week now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Loyiso

It is possible that the medication, arcoxia, is the cause for your increased blood pressure. Remember that blood pressure can increase even though you are on blood pressure medication. It is very important to control your blood pressure and there is no reason that you should be concerned about a higher dose of prexum and atenolol.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement